Help !

Hi I really need some help ASAP! I was on the concraceptive pill for about 4 months. About a month ago I decided to stop taking it and I had my period shortly after. I'm now expecting my period for this month but it hasn't arrived I'm I worried I may be pregnant. I have had sex between then and now and I'm worried that the contraception we used hasn't worked. What I'm asking is does any one know if the pill affects the next period you have (obvs it doesn't stop it but if it delays it a bit) thank you really need some help!?

4 Replies

oldest ÔÇó newest
  • If you suddenly stopped taking the pill I don't think It would of been a period shortly after, it would just be a with drawal bleed which happens when you stop the pill. When I stopped my pill my periods were messed around for ages, so I think its quite normal but if you're worrying take a pregnancy test for reassurance.

  • I had a regular period before the pill,do you think this could still be the case? Was your period regular before you taking the pill? Thank you so much,sorry for all the questions, just feeling a bit nervous :/ x

  • your body could be messed up from the pill and I don't think you need to worry about being pregnant but take a test just to be sure, also if you had a bleed quite quickly when you stopped the pill that was unlikely to be your period more likely to be a withdrawal bleed

  • I've been off the pill for 10 months and I still can't predict my periods. My body seems to be taking ages to sort it self out